# SDR REXA2013100902163

- Difficulty date: October 9, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER OUTER SEAL RETAINER IS GOUGED.  R & R FWD CARGO DOOR LWR OUTER SEAL RETAINER IAW SRM 51-42-06, REF MM409, 411371, PN LE670-39644-1 AP-203.
